# SDR UIEA2020113002493

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,518 hours, 13,758 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Seal
- Condition: Damaged
- Location: Elt
- Component: Elt
- Component part number: 11513241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ELT AUTO RELEASE SEAL DAMAGE P/N 1151324-1 S/N 087C-1179.  REMOVED AND REPLACED COCKPIT ELT, PER MM 25-63-03-000-802.
